MathSciNet Relay Station
MathSciNet bibliographic data
MR2012841 47B20 (47A10 47A53)
Curto, Raúl E.; Han, Young Min Weyl's theorem for algebraically paranormal operators. Integral Equations Operator Theory 47 (2003), no. 3, 307–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement